# SDR DL757040629

- Difficulty date: July 5, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 61,512 hours, 32,203 cycles
- Engine: Pwa PW2037
- Engine time: 39,508 hours, 19,055 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716568
- Condition: Failed
- Location: Nr 1
- Part time: 39,508 hours, 19,055 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

HEARD POP ON TAKEOFF, 30 KNOTS, VEERED LEFT.  ABORTED TAKEOFF.  PILOT IN ANOTHER PLANE SAW FLAMES SHOOT OUT BACK OF LEFT ENGINE.  T/S PER FIM.  BORO 6TH AND 16TH STAGE COMPRESSOR.  FOUND SEVERAL BLADES DAMAGED.  ALSO FOUND METAL IN TAILPIPE.  ENGINE CHANGE IN PROGRESS.
